# SDR M3HA96010

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4206G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 081
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Np Sensor
- Condition: Dirty
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT 231 - SHORTLY AFTER DEPARTURE FROM HNL, THE PILOT NOTICED A PLUS OR +/-3 PERCENT TORQUE FLUCTUATION ON NR 2 ENGINE.  AIRCRAFT WAS RETURNED BACK TO HNL, AN UNEVENTFUL LANDING WAS MADE.  REMOVED, CLEANED AND REINSTALLED CANNON PLUGS ON THE SYNCROPHASER, NP SENSOR AND SYNCHROPHASER PICKUP ON THE ENGINE.  PERFORMED HIGH POWER ENGINE RUN UP, NO FLUCTUATION NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
